Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nPEP KALETRA LAMIVIR and STAVIR swollen lymph glands
Nov 27, 2013

Two weeks into nPEP I am experiencing Swollen Lymph glands which are one of the severe Side effects for KALETRA at the same time my stools have gone from soft golden to dark brown regular & diarrhoea. I also am passing dark coloured urine. I have spoke with my Doctor who has assessed my AST CBC and ALT to be acceptable can you foresee any problems as I am going to Sea for two weeks? with no Doctor.

Response from Dr. Young

Hello and thanks for posting.

You should be ok to travel. Since the evaluation by your doctor didn't reveal any problems, I'd doubt that the symptoms you describe are serious.

Soft stools and diarrhea are (unfortunately) common side effects of Kaletra.

I'm less clear as why you'd have swollen glands (and the answer depends on where the swollen glands are located).

Hope that helps, and bon voyage. BY



Previous
Diagnosed hiv+ 8/11. Began Meds 4/13. What is life expectancy. I'm 51 y/I
Next
My friend took his life. Please tell me it gets better

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement